# SDR ASOA201100221

- Difficulty date: January 27, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 29,665 hours, 25,792 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE COMING FROM MLG AFTER LANDING, DURING TAXI IN.   VISUALLY INSPECTED LT AND RT MLG, TIRES, AND BRAKE ASSY'S FOR DEFECTS AND LEAKS IAW AMM CH 32-10-00. NO DEFECTS FOUND.
